SciELO - Scientific Electronic Library Online

 
vol.24 issue3OCCUPATION TIMES SEQUENCES AND MARTINGALES OF SIMPLE RANDOM WALKS ON THE REAL LINE author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

GOBLOT, REMI. UNE PROPRIÉTÉ DU GROUPE Á 168 ÉLÉMENTS. Proyecciones (Antofagasta) [online]. 2005, vol.24, n.3, pp.181-203. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172005000300001.

Let e be an affine space of dimension n over a field the affine group of e, G the corresponding linear group. To each point corresponds a section of the canonical map to the linear map corresponds the affine map wich has as associated linear map and a as fixed point. We proove that every section is of this type, except in the only one case where K = F2 and n = 3

        · text in French     · French ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License